Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 185104, 17 pages
http://dx.doi.org/10.1155/2012/185104
Research Article

Convergence of an Iterative Algorithm for Common Solutions for Zeros of Maximal Accretive Operator with Applications

1Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), Bangmod, Bangkok 10140, Thailand
2Department of Mathematics Education and RINS, Gyeongsang National University, Chinju 660-701, Republic of Korea

Received 18 November 2011; Accepted 30 December 2011

Academic Editor: Yeong-Cheng Liou

Copyright © 2012 Uamporn Witthayarat et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Takahashi, Nonlinear Functional Analysis: Fixed Point Theory and its Applications, Yokohama Publishers, Yokohama, Japan, 2000.
  2. W. Takahashi, “Viscosity approximation methods for resolvents of accretive operators in Banach spaces,” Journal of Fixed Point Theory and Applications, vol. 1, no. 1, pp. 135–147, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Y. Yao, M. Aslam Noor, K. Inayat Noor, Y. C. Liou, and H. Yaqoob, “Modified extragradient methods for a system of variational inequalities in Banach spaces,” Acta Applicandae Mathematicae, vol. 110, no. 3, pp. 1211–1224, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. K. Aoyama, H. Iiduka, and W. Takahashi, “Weak convergence of an iterative sequence for accretive operators in Banach spaces,” Fixed Point Theory and Applications, vol. 2006, Article ID 35390, 13 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H. K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis, vol. 16, no. 12, pp. 1127–1138, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. P. Agarwal, H. Zhou, Y. J. Cho, and S. M. Kang, “Zeros and mapping theorems for perturbations of m-accretive operators in Banach spaces,” Computers & Mathematics with Applications, vol. 49, no. 1, pp. 147–155, 2005. View at Publisher · View at Google Scholar
  7. Y. J. Cho, S. M. Kang, and H. Zhou, “Approximate proximal point algorithms for finding zeroes of maximal monotone operators in Hilbert spaces,” Journal of Inequalities and Applications, vol. 2008, Article ID 598191, 10 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. P. Cholamjiak, Y. J. Cho, and S. Suantai, “Composite iterative schemes for maximal monotone operators in reflexive Banach spaces,” Fixed Point Theory and Applications, vol. 2011, article 7, 2011. View at Publisher · View at Google Scholar
  9. S. Kamimura and W. Takahashi, “Approximating solutions of maximal monotone operators in Hilbert spaces,” Journal of Approximation Theory, vol. 106, no. 2, pp. 226–240, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. S. Kamimura and W. Takahashi, “Weak and strong convergence of solutions to accretive operator inclusions and applications,” Set-Valued Analysis, vol. 8, no. 4, pp. 361–374, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. X. Qin, Y. J. Cho, and S. M. Kang, “Approximating zeros of monotone operators by proximal point algorithms,” Journal of Global Optimization, vol. 46, no. 1, pp. 75–87, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Y. Song, J. I. Kang, and Y. J. Cho, “On iterations methods for zeros of accretive operators in Banach spaces,” Applied Mathematics and Computation, vol. 216, no. 3, pp. 1007–1017, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. L. Wei and Y. J. Cho, “Iterative schemes for zero points of maximal monotone operators and fixed points of nonexpansive mappings and their applications,” Fixed Point Theory and Applications, vol. 2008, Article ID 168468, 12 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. H. Iiduka, W. Takahashi, and M. Toyoda, “Approximation of solutions of variational inequalities for monotone mappings,” Panamerican Mathematical Journal, vol. 14, no. 2, pp. 49–61, 2004. View at Google Scholar · View at Zentralblatt MATH
  15. P. Katchang and P. Kumam, “Convergence of iterative algorithm for finding common solution of fixed points and general system of variational inequalities for two accretive operators,” Thai Journal of Mathematics, vol. 9, no. 2, pp. 343–360, 2011. View at Google Scholar
  16. N. Petrot, R. Wangkeeree, and P. Kumam, “A viscosity approximation method of common solutions for quasi variational inclusion and fixed point problems,” Fixed Point Theory, vol. 12, no. 1, pp. 165–178, 2011. View at Google Scholar
  17. X. Qin, S. Y. Cho, and Y. J. Cho, “Approximating common solutions of variational inequalities by iterative algorithms with applications,” Glasnik Matematički, vol. 46, no. 1, pp. 233–247, 2011. View at Publisher · View at Google Scholar
  18. W. Takahashi, Convex Analysis and Approximation Fixed Points, vol. 2 of Mathematical Analysis Series, Yokohama Publishers, Yokohama, Japan, 2000.
  19. S. Reich, “Asymptotic behavior of contractions in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 44, pp. 57–70, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. S. Kitahara and W. Takahashi, “Image recovery by convex combinations of sunny nonexpansive retractions,” Topological Methods in Nonlinear Analysis, vol. 2, no. 2, pp. 333–342, 1993. View at Google Scholar · View at Zentralblatt MATH
  21. T. Suzuki, “Strong convergence of Krasnoselskii and Mann's type sequences for one-parameter nonexpansive semigroups without Bochner integrals,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 227–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. H. K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. R. E. Bruck,, “Properties of fixed-point sets of nonexpansive mappings in Banach spaces,” Transactions of the American Mathematical Society, vol. 179, pp. 251–262, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. F. E. Browder, “Nonlinear operators and nonlinear equations of evolution in Banach spaces,” in Proceedings of the Symposia in Pure Mathematics, vol. 18, pp. 78–81, 1976.
  25. P. Hartman and G. Stampacchia, “On some non-linear elliptic differential-functional equations,” Acta Mathematica, vol. 115, pp. 271–310, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH